# SDR AALA991093

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1407D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11360
- Engine: Rroyce TAY65015
- System (JASC): 7320 · Fuel Controlling System
- Part: Air Flow Control
- Part number: JR34181A
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

JFK - FLT 763 - DURING TAKEOFF ISP/ORD, NR 2 ENGINE FAILED.  ENGINE WAS RESTARTED IN-FLIGHT.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED JFK WITHOUT INCIDENT.  REPLACED AIR FLOW CONTROL REGULATOR ON NR 2 ENGINE.  ALSO REPLACED NR 2 ENGINE FUEL FLOW REGULATOR AS A PRECAUTIONARY MEASURE.  PERFORMED ENGINE RUN-UP, TRIM, AND LEAK CHECK,  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
